EconPapers    
Economics at your fingertips  
 

Almost sure behavior of functionals of stationary Gibbs point processes

Jean-François Coeurjolly

Statistics & Probability Letters, 2015, vol. 97, issue C, 241-246

Abstract: This paper is concerned with the almost sure control of functionals of stationary Gibbs point processes. We apply Kahane–Khintchine’s inequality to derive an almost sure control of various functionals under very mild assumption on the spatial point process X. In particular, if X is a locally stable Gibbs point process with finite range observed in [−n,n]d, we obtain the bound N[−n,n]d(X)/(2n)d=ρ+Oa.s.(n−d/2logn3/2) as n→∞, where NW(X) is the number of points of X∩W for W⊂Rd and where ρ is the intensity parameter of X.

Keywords: Kahane–Khintchine’s inequality; Luxemburg norm; Gibbs point process; Georgii–Nguyen–Zessin formula (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214003836
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:97:y:2015:i:c:p:241-246

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.11.014

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:97:y:2015:i:c:p:241-246